MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS CONSOLE; CPBP HEAT EXCHANGER
Model Number 5001000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital equipment coordinator reported an issue encountered with the mps console during use.The report stated that the console had been intermittently popping the vent valve while delivery cardioplegia.There were no patient complications reported as a result of the alleged event.A field service engineer will travel to the user facility to evaluate the console.
 
Additional Manufacturer Narrative
The manufacturer's field service engineer (fse) evaluated the mps console at the user facility's site.The reported complaint condition was duplicated.This was most likely attributed to the fluid level sensor, which was replaced.During troubleshooting a water leak was noticed coming from the locking knob.The leak could not be fixed on site so the fse shipped the console back to the manufacturing site for repair.

Brand Name
MPS CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6457761
Report Number1649914-2017-00028
Device Sequence Number16288839
Product Code DTR
UDI-Device Identifier20634624501007
UDI-Public20634624501007
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5001000
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;